Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

On Implanon, stomach cramps, ligament tear, bloated, headaches, nausea, sweat, sore breasts. Help?

I have a question regarding pregnancy. I am on the implanon implant for birth control , it is due to be out March 30, 2013. I was recently put on amoxicillon and the pharmacist told me it would make my birth control less effective which it did because I had a period while on the medication well i got off of the medication and about 2 days later got off of my period, about 24 hours after being off of my period I had unprotected sex with my boyfriend. About 4 hours after we had unprotected sex we were standing in line at a store and I had literally water fall out of me all over my panties, literally water, completely clear and had no smell. Didnt think anything about it, just went on with my business well about a week later I started having symptoms such as feeling very bloated, low stomach cramps such as round ligament pain (I have 1 child so I know what those feel like), headaches , car sickness (I never get car sick, only when pregnant with my 1st child), and very tired. Within the past week I have been experiencing all of the same plus boob cramps especially after eating a lot, sore back, sore stomach, eating more, slight nausea when hungry and after eating, and sweaty palms and shaky hands. It has been 2 weeks and 3 days since we had unprotected sex. Is this all in my head? Please Help!
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Since you were taking the antibiotic, your contraception was less effective but not completely useless. The symptoms you are having could be related to pregnancy. You need to get a urine pregnancy test done after one week.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor